# SDR V0XD20170118015

- Difficulty date: December 8, 2016
- Submitted: January 18, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 30,018 hours, 21,618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE IS CRACKED.    REPLACED THE DRAG ANGLE IAW REO 670-52-11-072 REV. G.
